# SDR SWIA20240425301

- Difficulty date: March 1, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR BEAM FORWARD SIDE HAS SUSPECTED CRACK ON ANGLE AT FS 280.0 LBL 9 AS MARKED   (C-CHECK RO 4/24/2024)   INSTALLED NEW LOWER GUSSET P/N CC670-33467-1 AT FS 280.00 LBL9 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG CC670-34010 REV K. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
